Accessibility navigation


On the consistent scaling of terms in the sea-ice dynamics equation

Connolley, W. M., Gregory, J. M., Hunke, E. and McLaren, A. J. (2004) On the consistent scaling of terms in the sea-ice dynamics equation. Journal of Physical Oceanography, 34 (7). pp. 1776-1780.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:5194

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation